# SDR SIMA200502503

- Difficulty date: January 16, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION MAINTENANCE FOUND THE LT OMEGA BEAM TO BE CORRODED AT FRAME 25.  REMOVED THE CORROSION BY MAKING A CUT OUT.  FABRICATED A DOUBLER, FILLER AND TWO SHIMS.  REPAIR DONE IAW SRM. (K)
